# SDR SIMA201908164002

- Difficulty date: August 14, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,664 hours, 39,746 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7281000501
- Part serial: 1217
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS WILL NOT TURN OFF. BURNING SMELL FROM LIGHT BULB NEAR FA CONTROL PANEL AND FORWARD WINDOW.  REMOVED AND REPLACED CABIN LIGHTS MODULE CONTROL ASSY IAW AMM 33-21-01 OPTS CHECK GOOD .
